| Model Number |
0998-UC-3013-45 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that , the cs100 intra-aortic balloon pump (iabp) unit displays fault code #53.There was no personal damage reported.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm), the cs100 intra-aortic balloon pump (iabp) unit displays fault code #53.There was no patient involvement reported.
Additional Manufacturer Narrative
A getinge representative was not dispatched to evaluate the unit because the hospital equipment package is sent to a third party for maintenance.The hospital is unwilling to provide information.If information is received, we will reopen and update the complaint.